# SDR SWIA201334991

- Difficulty date: October 6, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 34,099 hours, 28,071 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 NEAR BL 0, CORROSION AROUND NUT PLATES.  C-CHECK REPLACED CORRODED REPAIR FILLER SECTION ON FS 280 UPPER ANGLE IAW REO & SRM.
